# SDR 99UAL900527

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE DOOR 1L WAS INOPERATIVE.  *S/D*  FOUND SOME LIGHT CORROSION IN SOCKET.  CLEANED OUT SOCKET AND REPLACED BULB.  OPERATIONAL CHECK WAS SATISFACTORY.
